Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 52 (12) (2020)
Some Inclusion Theorems related to Asymptotically Deferred Statistical Equivalent Measurable Functions
Bicomplex Version of Some Well Known Results in Complex Analysis
by D.Dutta,S.Dey,S.Sarkar and S.K.Dutta
Permuting Tri-Multiderivation on Incline Algebra
by Abdul Rauf Khan, Zaheer Ahmad, Zafar Ullah, Mohsin Bilal, Muhammad Kashif Maqbool
Vibration frequency analysis of three-layered cylinder shaped shell with FGM middle layer under effect of various volume fraction laws
by M. Ghamkhar,M.N. Naeem and M.Imran
Novel computational study on MHD flow of nanofluid flow with gyrotactic microorganism due to porous stretching sheet
by M. Jawad, K. Shehzad, R. Safdar and S. Hussain
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved